Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 255, NWS Atlanta, GA

August 1, 2019Cobb County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2019, 4:07 PM EDT for Cobb County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2019, 4:07 PM EDT (20:07 UTC)
Expired
Aug 1, 2019, 4:30 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cobb County, GA

The radar

The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

467 
WUUS52 KFFC 012007
SVRFFC
GAC067-012030-
/O.NEW.KFFC.SV.W.0255.190801T2007Z-190801T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
407 PM EDT Thu Aug 1 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cobb County in north central Georgia...

* Until 430 PM EDT.

* At 406 PM EDT, a severe thunderstorm was located over Sandy Plains,
  or near Marietta, moving north at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Marietta, Kennesaw, Acworth, Fair Oaks, Mount Bethel, White Water
  Park, Sweat Mountain, Sandy Plains and Kennesaw State University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3408 8461 3407 8442 3405 8442 3402 8440
      3401 8440 3395 8439 3395 8440 3391 8460
      3408 8468
TIME...MOT...LOC 2006Z 166DEG 9KT 3400 8452 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:14 PM EDT, 53 minutes earlier.

Area forecast discussion, Aug 1, 3:14 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
314 PM EDT Thu Aug 1 2019

.SHORT TERM /Tonight through Friday Night/...

The overall pattern is expected to remain consistent through the
short term period. The southeastern CONUS remains between two large
upper level ridges, with one ridge positioned over north Texas and
into the high plains, and the other positioned over the Atlantic.
Between the two, a large upper level trough is extending from the
Great Lakes region and southward into the Gulf of Mexico. The axis
of this trough will remain through Georgia over the next couple of
days. Deep moisture and weak flow aloft is solidly in place over the
forecast area. Steadily increasing moisture has led to another
slight increase in the coverage in showers and thunderstorms this
afternoon, and will increase once again tomorrow. Precipitable water
values are in the 1.8 to 2 inch range across north and central
Georgia, which is around the 80th percentile for this time of year.
Persistent broken cloud coverage starting in the early morning and
remaining through the day tomorrow will keep temperatures a bit
lower than today, in mainly the mid to upper 80s across north and
central Georgia.

Scattered to numerous diurnally driven showers and thunderstorms are
ongoing and are expected to continue to increase in coverage through
the late afternoon. PoPs will range high-end chance to likely PoPs
throughout the area. The combination of high precipitable water
values and weak mean flow could lend itself to heavy rainfall and a
threat for some isolated flash flooding where stronger storms remain
over an area for a prolonged time, or outflow boundary interactions
briefly enhance rainfall. However, it is worth noting that a lack of
recent rainfall over central Georgia has led to dry soils, which
would reduce the risk of flooding there. The coverage of afternoon
convection tomorrow will again be slightly greater than today, with
mainly likely PoPs expected across the forecast area by mid-
afternoon. Although bulk shear remains weak and lapse rates are not
overly impressive, MUCAPE values of 2000-3000 J/kg and SBCAPE values
of 1000-1500 J/kg are progged this afternoon and tomorrow afternoon.
A few storms could be strong to severe each afternoon and early
evening, with damaging wind gusts being the main hazard. Frequent
lightning and the aforementioned locally heavy rain are also to be
expected with any stronger storms that occur.

King

.LONG TERM /Saturday through Thursday/...

The synoptic setup will continue to be pretty stationary through the
long term period with a trough across the area wedged between high
pressure centered near Texas to the west and high pressure over the
Atlantic to our east. In addition to a nearly stationary boundary
lingering across northern portions of the area, another area of
disturbed weather is expected to be near the eastern coast of
Florida and is expected to move northeastward and away from the
southeast coast by Sunday. As this area nears the Georgia coast,
tropical moisture will continue to move into the area on Saturday
prompting the introduction of likely pops in the afternoon and
evening. Another perturbation is expected to move through the trough
on Sunday/Monday before the trough shifts just slightly to the east,
shifting the area into northwest flow aloft. Overall, chances for
showers and thunderstorms will continue through the rest of the
extended, although they are expected to be mainly diurnally driven.
Have included chance to high-end chance pops during the day through
the first have of next week, with mainly slight chance to chance
pops afterward. The potential remains for some storms to linger late
into the evenings, so have kept slight chance to chance pops
overnight through many days of the extended. Being in this pattern,
the potential for strong to isolated severe storms any day will also
exist, with the main hazards being gusty winds, periods of heavy
rainfall, and frequent lightning.

Temperatures through the extended period are forecast to be within a
few degrees of average. High temperatures are expected to be in the
mid to upper 80s to the low to mid 90s. Overnight low temperatures
will be in the mid to upper 60s to lower 70s across the area.

Reaves

&&

AVIATION...
18Z Update...
Mainly VFR conditions are expected across the forecast area
through the rest of the day, with the exception of some possible
MVFR vsby restrictions where TSRA occurs. Scattered SHRA/TSRA has
begun to develop across the area and will increase in coverage
across north Georgia through the afternoon. TEMPO group for TSRA
has been maintained for all sites for 20-24Z when coverage is
expected to be the greatest, with VCSH remaining until after 03Z
as precipitation is expected to be slow to diminish. Nearly S
winds at 4-8 kts to begin the TAF period are expected to shift to
E at 3-6 kts by 00Z and remain so through Friday morning. BKN low
MVFR cloud deck is expected to build in early tomorrow morning
around 11-12Z, along with some 4-5 SM vsby restrictions at
CSG/MCN/AHN.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  69  87 /  40  60  40  50
Atlanta         70  85  70  86 /  40  60  50  50
Blairsville     64  78  63  79 /  40  60  50  60
Cartersville    69  85  69  88 /  30  50  40  50
Columbus        71  88  71  90 /  50  60  50  40
Gainesville     69  83  68  86 /  40  60  50  50
Macon           70  89  70  89 /  50  60  50  40
Rome            69  87  69  88 /  30  50  30  40
Peachtree City  69  86  69  88 /  40  60  40  40
Vidalia         72  88  71  90 /  30  60  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Reaves
AVIATION...King
Hazardous weather outlook, Aug 1, 2:47 PM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
247 PM EDT Thu Aug 1 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
247 PM EDT Thu Aug 1 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
across north and central Georgia this afternoon and evening. A few
storms may become strong to severe with gusty winds, heavy rain,
and frequent lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous showers and thunderstorms are expected each
day. The chance for widespread severe weather is low...but a few
storms could become strong to severe with gusty winds, heavy rain,
and frequent cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 1, 3:18 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Thu Aug 1 2019

GAZ075-076-011945-
Jefferson GA-Glascock GA-
318 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON AND
NORTHEASTERN GLASCOCK COUNTIES UNTIL 345 PM EDT...

At 317 PM EDT...a strong thunderstorm was near Wrens, or 13 miles
east of Gibson...moving northeast at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Wrens, Matthews and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3320 8225 3314 8235 3327 8249 3329 8247
      3328 8243 3331 8238 3331 8234 3330 8231
      3327 8229 3326 8225 3323 8224 3323 8223
TIME...MOT...LOC 1917Z 227DEG 11KT 3326 8236

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 1, 3:23 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
323 PM EDT Thu Aug 1 2019

GAZ041-042-012000-
Haralson GA-Carroll GA-
323 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR HARALSON AND NORTHWESTERN CARROLL
COUNTIES UNTIL 400 PM EDT...

At 323 PM EDT...a strong thunderstorm was near Waco, or 8 miles
southwest of Buchanan...moving north at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Buchanan, Bremen, Tallapoosa, Mount Zion, Waco, Draketown, Felton,
Eubank Lake and Bowdon Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3390 8533 3390 8504 3388 8503 3375 8506
      3360 8515 3362 8533 3371 8535
TIME...MOT...LOC 1923Z 188DEG 10KT 3369 8525

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 1, 3:32 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Thu Aug 1 2019

GAZ039-012000-
Wilkes GA-
332 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKES COUNTY UNTIL 400 PM EDT...

At 332 PM EDT...a strong thunderstorm was near Tignall, or near
Washington...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Tignall, Danburg, Metasville, Floral Hill and Holliday
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3365 8249 3365 8251 3366 8251 3366 8252
      3372 8280 3391 8277 3391 8262 3386 8261
      3387 8258 3386 8257 3383 8260
TIME...MOT...LOC 1932Z 277DEG 11KT 3382 8270

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 1, 3:55 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 PM EDT Thu Aug 1 2019

GAZ058-012030-
Butts GA-
355 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS COUNTY UNTIL 430 PM EDT...

At 355 PM EDT...a strong thunderstorm was over Indian Springs State
Park, or over Jackson...moving northeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jackson, Flovilla, Jenkinsburg, Worthville, McKibben, Indian Springs
State Park, Stark and Fincherville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3344 8392 3339 8389 3338 8386 3334 8386
      3333 8384 3330 8383 3327 8383 3325 8381
      3321 8383 3320 8382 3319 8384 3320 8387
      3320 8402 3328 8409
TIME...MOT...LOC 1955Z 232DEG 8KT 3326 8397

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 1, 3:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Thu Aug 1 2019

GAZ019-020-012030-
Bartow GA-Floyd GA-
356 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 430 PM EDT...

At 356 PM EDT...a strong thunderstorm was near Taylorsville, or 11
miles west of Cartersville...moving east at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cartersville, Euharlee, Kingston, Taylorsville, Cassville and
Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3417 8516 3430 8488 3408 8478 3408 8505
      3410 8505 3410 8510
TIME...MOT...LOC 1956Z 249DEG 6KT 3413 8500

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 1, 3:57 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT Thu Aug 1 2019

GAZ032-012030-
Cobb GA-
357 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COBB COUNTY UNTIL
430 PM EDT...

At 357 PM EDT...a strong thunderstorm was over Sandy Plains, or near
Marietta...moving northeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marietta, Smyrna, Kennesaw, Fair Oaks, Mount Bethel, White Water
Park, Sweat Mountain, Sandy Plains, Kennesaw State University,
Dobbins Air Reserve Base and Vinings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3408 8456 3407 8442 3405 8442 3402 8440
      3401 8440 3399 8438 3398 8438 3396 8439
      3391 8445 3388 8444 3386 8449 3401 8463
TIME...MOT...LOC 1957Z 232DEG 8KT 3399 8450

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:26 PM EDTSpecial Weather StatementFFCForsyth34 min
Jul 31, 9:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jul 31, 9:49 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jul 31, 9:56 PM EDTSpecial Weather StatementFFCHancock34 min
Jul 31, 10:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 31, 10:43 PM EDTSpecial Weather StatementFFCHall32 min
Aug 1, 12:25 PM EDTSpecial Weather StatementFFCEmanuel35 min
Aug 1, 12:49 PM EDTSevere Thunderstorm WarningFFCEmanuel26 min
Aug 1, 12:55 PM EDTSpecial Weather StatementFFCFannin20 min
Aug 1, 1:14 PM EDTSpecial Weather StatementFFCEmanuel31 min
Aug 1, 1:16 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:21 PM EDTSpecial Weather StatementFFCPike24 min
Aug 1, 1:26 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 1, 1:46 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:55 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Aug 1, 2:04 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 1, 2:11 PM EDTSpecial Weather StatementFFCPickens34 min
Aug 1, 2:14 PM EDTSpecial Weather StatementFFCFannin46 min
Aug 1, 2:17 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 1, 2:33 PM EDTSpecial Weather StatementFFCFayette27 min
Aug 1, 2:34 PM EDTSpecial Weather StatementFFCMontgomery26 min
Aug 1, 2:47 PM EDTSpecial Weather StatementFFCCherokee, Pickens28 min
Aug 1, 2:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 1, 2:59 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette20 min
Aug 1, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens36 min
Aug 1, 3:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Aug 1, 3:23 PM EDTSpecial Weather StatementFFCHaralson37 min
Aug 1, 3:32 PM EDTSpecial Weather StatementFFCWilkes28 min
Aug 1, 3:39 PM EDTSevere Thunderstorm WarningFFCHaralson29 min
Aug 1, 3:55 PM EDTSpecial Weather StatementFFCButts35 min
Aug 1, 3:56 PM EDTSpecial Weather StatementFFCBartow34 min
Aug 1, 3:57 PM EDTSpecial Weather StatementFFCCobb33 min
Aug 1, 4:26 PM EDTSpecial Weather StatementFFCCarroll34 min
Aug 1, 4:27 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 1, 4:28 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 1, 4:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Aug 1, 4:31 PM EDTSpecial Weather StatementFFCJasper29 min
Aug 1, 4:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 1, 4:38 PM EDTSpecial Weather StatementFFCHeard37 min
Aug 1, 4:41 PM EDTSpecial Weather StatementFFCDade34 min
Aug 1, 4:44 PM EDTSpecial Weather StatementFFCBibb31 min
Aug 1, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton36 min
Aug 1, 5:03 PM EDTSpecial Weather StatementFFCFloyd27 min
Aug 1, 5:11 PM EDTSevere Thunderstorm WarningFFCBibb34 min
Aug 1, 5:21 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett24 min
Aug 1, 5:34 PM EDTSpecial Weather StatementFFCGordon26 min
Aug 1, 5:37 PM EDTSpecial Weather StatementFFCChattooga23 min
Aug 1, 5:42 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker33 min
Aug 1, 5:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 1, 5:50 PM EDTSpecial Weather StatementFFCMorgan, Oconee40 min
Aug 1, 5:51 PM EDTSpecial Weather StatementFFCMurray24 min
Aug 1, 5:54 PM EDTSpecial Weather StatementFFCPeach51 min
Aug 1, 6:06 PM EDTSevere Thunderstorm WarningFFCMurray24 min
Aug 1, 6:23 PM EDTSpecial Weather StatementFFCWhitfield37 min
Aug 1, 6:28 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield32 min
Aug 1, 6:31 PM EDTSpecial Weather StatementFFCMorgan, Walton29 min
Aug 1, 6:51 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Aug 1, 6:55 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Talbot50 min
Aug 1, 7:07 PM EDTSpecial Weather StatementFFCBanks23 min
Aug 1, 7:24 PM EDTSpecial Weather StatementFFCBanks36 min
Aug 1, 7:48 PM EDTSpecial Weather StatementFFCStewart27 min
Aug 1, 7:50 PM EDTSpecial Weather StatementFFCTalbot25 min
Aug 1, 7:52 PM EDTSpecial Weather StatementFFCHall, Jackson23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.